Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Exning

On antibiotics for a week, what can replace this?

Recommended Posts

Im on antibiotics for a week because I got my wisdom teeth pulled and of course, my skin is wonderful (amoxicillin). Since this works, does that mean that I need something similar to fix my acne? Any suggestions? Obviously cant do antibiotics, but I mean topically or naturally. Bp destroys my skin. Topical antibiotics didnt work and i already tried a lower dose antibiotic for 3 months but of course it came back. Or is this just common with hardcore antibiotics and i should just enjoy my week? Haha. Thanks guys! I know its sort of a noob question. 

Edited by Exning

Share this post


Link to post
Share on other sites

Have you tried azelaic acid? I'm using it on my face (and sometimes on my chest and my back too) and it's improving my skin a lot. Azelaic acid has antibiotic properties and it gets rid of the pimples much faster -- also, your skin doesn't get worse before it gets better, like when you use Retin-A or similars.

Also, it might be good if you discover what is the cause of your breakouts on first place. Acne is usually a sign that something is not going right in your body. Mine, for example, is due to hormone imbalance (I have PCOS), so I'm trying to fix this area while applying topicals on my skin. 
How is your hormone levels? Maybe your acne is hormonal or a response to food allergies.

Good luck! :)

Edited by katsc

Share this post


Link to post
Share on other sites

I started birth control because I did get my hormones checked and my testosterone was high, but its been 3 months and now I just get all my acne on my chin. Im also taking 75 mg of spiro as im very oily. I am allergic to over 50 things but thats been my whole life and Ive got that very under control. Its been a 3-4 year battle of checking out all my internal problems. But yeah, just wanted to ask about the antibiotics and its properties. Since they work well for me but I cant and wont take these long term

Share this post


Link to post
Share on other sites

So now that the swelling has gone down and Im able to wash my face, the acne is starting to reappear on my chin. Im still on antibiotics however. This is a never ending cycle of confusion

Edited by Exning
Included chin part

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×